Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/42770
Title: Proper maps for lax algebras and the Kuratowski-Mrówka Theorem
Authors: Clementino, Maria Manuel 
Tholen, Walter 
Issue Date: 2013
Serial title, monograph or event: Theory and Applications of Categories
Volume: 14
Issue: 27
Abstract: The characterization of stably closed maps of topological spaces as the closed maps with compact fibres and the role of the Kuratowski-Mrowka' Theorem in this characterization are being explored in the general context of lax (T; V )-algebras, for a quantale V and a Set-monad T with a lax extension to V -relations. The general results are being applied in standard (topological and metric) and non-standard (labeled graphs) contexts.
URI: http://hdl.handle.net/10316/42770
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
27-14_CT13.pdf371.57 kBAdobe PDFView/Open
Show full item record

Page view(s)

194
checked on Oct 15, 2019

Download(s)

26
checked on Oct 15, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.